MathSciNet Relay Station
MathSciNet bibliographic data
MR2661755 34G25 (34A37 34C25)
Djebali, Smaïl; Górniewicz, Lech; Ouahab, Abdelghani First-order periodic impulsive semilinear differential inclusions: existence and structure of solution sets. Math. Comput. Modelling 52 (2010), no. 5-6, 683–714.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement